# SDR UPS99830362

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 37048411
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA XRS 74 BULKHEAD, O/B SIDE, THE STR 51 END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING SRM 51-1-20D AND 51-3-0.
